# SDR DALA2023100908303

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 56,519 hours, 29,624 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142 AFT. GALLEY TROLLEY RETAINER BLOCKS SHOW SIGNS OF BULGING, CORROSION AND DELAMINATION IN COMPARTMENTS 510, 511, AND 512. CORRECTIVE ACTION: REPAIRED PER A.A WORK CARD 2530-01591-04D. (0007069)
